×

zbMATH — the first resource for mathematics

Du côté de chez Pu. (On the ”côté” after Pu.). (French) Zbl 0227.52005

MSC:
52B60 Isoperimetric problems for polytopes
53C20 Global Riemannian geometry, including pinching
52A40 Inequalities and extremum problems involving convexity in convex geometry
PDF BibTeX Cite
Full Text: DOI Numdam EuDML
References:
[1] F. J. ALMGREN , Measure theoretic geometry and elliptic variational problems (Bull. Amer. Math. Soc., vol. 75, 1969 , p. 285-304). Article | MR 39 #2034 | Zbl 0185.35202 · Zbl 0185.35202
[2] M. BERGER , Trois remarques sur les variétés riemanniennes à courbure positive (C. R. Acad. Sc., t. 263, série A, 1966 , p. 76-78). MR 33 #7966 | Zbl 0143.45001 · Zbl 0143.45001
[3] M. BERGER , Geodesics in riemannian geometry , Tata Institute, Bombay, 1965 . MR 35 #6100 | Zbl 0165.55601 · Zbl 0165.55601
[4] M. BERGER , Quelques problèmes de géométrie riemannienne (L’Enseignement mathématique, t. 16, 1970 , p. 73-96). MR 41 #7583 | Zbl 0195.23304 · Zbl 0195.23304
[5] M. BERGER , Quelques formules de variation pour une structure riemannienne (Ann. scient. Éc. Norm. Sup., t. 3, 1970 , p. 285-294). Numdam | MR 43 #3969 | Zbl 0204.54802 · Zbl 0204.54802
[6] M. BERGER et D. EBIN , Some decompositions of the space of symmetric tensors on a riemannian manifold (Journ. Diff. Geom., vol. 3, 1969 , p. 379-392). MR 42 #993 | Zbl 0194.53103 · Zbl 0194.53103
[7] M. BERGER , P. GAUDUCHON et E. MAZET , Le spectre d’une variété riemannienne , Springer, Lectures Notes in math. n^\circ 194. MR 43 #8025 | Zbl 0223.53034 · Zbl 0223.53034
[8] E. BONAN , Sur les G-structures de type quaternionien (Thèse, Paris, 1967 ). MR 38 #1624 · Zbl 0171.20802
[9] J. E. BROTHERS , Integral geometry in homogeneous spaces (Trans. Amer. Math. Soc., vol. 124, 1966 , p. 480-517). MR 34 #1973 | Zbl 0166.18103 · Zbl 0166.18103
[10] R. B. BROWN and A. GRAY , Riemannian manifolds with holonomy group Spin (9), Preprint, University of Maryland. · Zbl 0245.53020
[11] E. CARTAN , Leçons sur la géométrie des espaces de Riemann , Gauthier-Villars, Paris, 2e édition, 1951 . MR 13,491e | Zbl 0044.18401 · Zbl 0044.18401
[12] J. DIEUDONNÉ , Éléments d’analyse , t. III, Gauthier-Villars, Paris, 1970 . Zbl 0208.31802 · Zbl 0208.31802
[13] L. P. EISENHART , Riemannian geometry , Princeton University Press, 1949 . MR 11,687g | Zbl 0041.29403 · Zbl 0041.29403
[14] H. FEDERER , Geometric measure theory , Springer-Verlag, 1969 . MR 41 #1976 | Zbl 0176.00801 · Zbl 0176.00801
[15] H. FREUNDENTHAL , Oktaven, Ausnahmegruppen und Oktaven Geometrie , Utrecht, 1960 . Zbl 0100.03006 · Zbl 0100.03006
[16] A. GRAY , A note on manifolds whose holonomy group is a subgroup of Sp (n).Sp (1) , Preprint, University of Maryland. · Zbl 0177.50001
[17] L. W. GREEN , Auf Wiedersehensflächen (Ann. of Math., vol. 78, 1963 , p. 289-299). MR 27 #5206 | Zbl 0116.13503 · Zbl 0116.13503
[18] S. HELGASON , Differential geometry and symmetric spaces , Academic Press, 1962 . MR 26 #2986 | Zbl 0111.18101 · Zbl 0111.18101
[19] S. HELGASON , The Radon transform on euclidean spaces , ... (Acta Mathematica, vol. 113, 1965 , p. 153-180). MR 30 #2530 | Zbl 0163.16602 · Zbl 0163.16602
[20] F. HIRZEBRUCH and K. KODAIRA , On the complex projective spaces (J. Math. pures et appl., t. 36, 1956 , p. 201-216). MR 19,1077c | Zbl 0090.38601 · Zbl 0090.38601
[21] S. KOBAYASHI and K. NOMIZU , Foundations of differential geometry , vol. II, Interscience Publishers, 1969 . MR 38 #6501 | Zbl 0175.48504 · Zbl 0175.48504
[22] V. Y. KRAINES , Topology of quaternionic manifolds (Trans. Amer. Math. Soc., vol. 122, 1966 , p. 357-367). MR 33 #738 | Zbl 0148.16101 · Zbl 0148.16101
[23] A. LICHNEROWICZ , Géométrie des groupes de transformations , Dunod, Paris, 1958 . MR 23 #A1329 | Zbl 0096.16001 · Zbl 0096.16001
[24] H. P. MC KEAN and I. M. SINGER , Curvature and the eigenvalues of the laplacian (J. Diff. Geom., vol. 1, 1967 , p. 43-70). MR 36 #828 | Zbl 0198.44301 · Zbl 0198.44301
[25] R. MICHEL , Sur certains tenseurs symétriques des projectifs réels , Preprint, Université de Marseille; et à paraître au Journal de mathématiques pures et appliquées. Zbl 0257.53063 · Zbl 0257.53063
[26] B. O’NEILL , The fundamental equations of a submersion (Michigan math. J., vol. 13, 1966 , p. 459-469). Article | MR 34 #751 | Zbl 0145.18602 · Zbl 0145.18602
[27] P. M. PU , Some inequalities in certain non-orientable manifolds (Pacific J., vol. 11, 1962 , p. 55-71). · Zbl 0046.39902
[28] G. DE RHAM , On the area of complex manifolds , Seminar on several complex variables, Institute of advanced study, 1957 - 1958 .
[29] G. DE RHAM , Variétés différentiables , Hermann, Paris, 1955 . · Zbl 0065.32401
[30] H. SAMELSON , On curvature and characteristic of homogeneous spaces (Michigan math. J., vol. 5, 1958 , p. 13-18). Article | MR 21 #2277 | Zbl 0084.37407 · Zbl 0084.37407
[31] L. A. SANTALO , Integral geometry in general spaces , Proc. Intern. Cong. math., 1950 , vol. I. Zbl 0049.23803 · Zbl 0049.23803
[32] N. STEENROD , Topology of fibre bundles , Princeton University Press, 1951 . MR 12,522b | Zbl 0054.07103 · Zbl 0054.07103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.